# SDR 2006UALA01499

- Difficulty date: August 1, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N942UA
- Make and model: Boeing 737522
- Aircraft serial: 26679
- Aircraft time: 38,649 hours, 24,212 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT SIDE HAS A CRACK INDICATION ON FRAME AT UPPER I/B CORNER OF LOWER DOOR STOP.  *S/D*  MAJOR REPAIR: REMOVED DAMAGE WEB AND FITTING.  INSTALLED REPAIR ANGLES.
